# SDR AALA20030921

- Difficulty date: August 30, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 24B.  RECONNECTED CONNECTOR AT SEAT 24AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
